By Topic

Quantile Estimates in Complete and Censored Samples From Extreme-Value and Weibull Distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hassanein, Khatab M. ; Department of Biometry; Kansas University Medical Center; Kansas City, Kansas 66103 USA. ; Saleh, A.K.Md.Ehsanes ; Brown, Edward F.

This paper deals with the problem of estimating the quantiles (¿) = 0.01, 0.05(0.05)0.95, 0.99 of the largest extreme-value distribution by using order statistics in small samples. Linear unbiased estimators, with minimum variance, based on ordered observations are constructed for sample sizes 5(5)20 for both complete and right-censored samples.

Published in:

Reliability, IEEE Transactions on  (Volume:R-33 ,  Issue: 5 )